Volume 54, Issue 4
Uniform Convergence of Spectral Expansions in the Terms of Root Functions of a Spectral Problem for the Equation of a Vibrating Beam

Ziyatkhan S. Aliyev & Konul F. Abdullayeva

J. Math. Study, 54 (2021), pp. 435-450.

Published online: 2021-06

Export citation
  • Abstract

In this paper we consider a spectral problem which describes bending vibrations of a homogeneous rod, in cross-sections of which the longitudinal force acts, the left end of which is fixed rigidly and on the right end is concentrated an elastically fixed load. We study the uniform convergence of spectral expansions in terms of root functions of this problem.

  • Keywords

Ordinary differential equations of fourth order, bending vibrations of a homogeneous rod, root functions, uniform convergence of spectral expansions.

  • AMS Subject Headings

34B05, 34B08, 34B24, 34L10, 34L20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

z_aliyev@mail.ru (Ziyatkhan S. Aliyev)

konul.abdullayeva.15@mail.ru (Konul F. Abdullayeva)

  • BibTex
  • RIS
  • TXT
@Article{JMS-54-435, author = {Ziyatkhan S. and Aliyev and z_aliyev@mail.ru and 16794 and Department of Mathematical Analysis, Faculty of Mechanics and Mathematics, Baku State University, AZ1148 Baku, Azerbaijan and Ziyatkhan S. Aliyev and Konul F. and Abdullayeva and konul.abdullayeva.15@mail.ru and 16795 and Department of Mathematical Analysis and Theory of Functions, Faculty of Mathematics, Sumgait State University, Sumgait AZ5008, Azerbaijan and Konul F. Abdullayeva}, title = {Uniform Convergence of Spectral Expansions in the Terms of Root Functions of a Spectral Problem for the Equation of a Vibrating Beam}, journal = {Journal of Mathematical Study}, year = {2021}, volume = {54}, number = {4}, pages = {435--450}, abstract = {

In this paper we consider a spectral problem which describes bending vibrations of a homogeneous rod, in cross-sections of which the longitudinal force acts, the left end of which is fixed rigidly and on the right end is concentrated an elastically fixed load. We study the uniform convergence of spectral expansions in terms of root functions of this problem.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v54n4.21.08}, url = {http://global-sci.org/intro/article_detail/jms/19298.html} }
TY - JOUR T1 - Uniform Convergence of Spectral Expansions in the Terms of Root Functions of a Spectral Problem for the Equation of a Vibrating Beam AU - Aliyev , Ziyatkhan S. AU - Abdullayeva , Konul F. JO - Journal of Mathematical Study VL - 4 SP - 435 EP - 450 PY - 2021 DA - 2021/06 SN - 54 DO - http://doi.org/10.4208/jms.v54n4.21.08 UR - https://global-sci.org/intro/article_detail/jms/19298.html KW - Ordinary differential equations of fourth order, bending vibrations of a homogeneous rod, root functions, uniform convergence of spectral expansions. AB -

In this paper we consider a spectral problem which describes bending vibrations of a homogeneous rod, in cross-sections of which the longitudinal force acts, the left end of which is fixed rigidly and on the right end is concentrated an elastically fixed load. We study the uniform convergence of spectral expansions in terms of root functions of this problem.

Ziyatkhan S. Aliyev & Konul F. Abdullayeva. (2021). Uniform Convergence of Spectral Expansions in the Terms of Root Functions of a Spectral Problem for the Equation of a Vibrating Beam. Journal of Mathematical Study. 54 (4). 435-450. doi:10.4208/jms.v54n4.21.08
Copy to clipboard
The citation has been copied to your clipboard